| Model Number |
M00517270 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.(b)(4).The complainant indicated that the agile esophageal stent was disposed and will not be returned for evaluation; therefore, a device analysis of could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2022 that an agile esophageal stent was implanted to treat a 3 cm malignant tracheoesophageal fistula during an esophageal stent placement procedure performed on (b)(6) 2022.The patient's anatomy was not tortuous and was not dilated prior to stent placement.Two days post stent placement, imaging was performed and it was noted that the agile esophageal stent had completely migrated.The agile esophageal stent was removed from the patient and a different device was implanted to complete the procedure.There were no patient complications reported as a result of this event.